As some of you may know, I’m participating in a drug trial for a new low-dose birth control delivery system. I spent 6 months on a pill delivering the same dosage as I was expected to get from the patch and giving blood monthly for them to study. I’ve only been in phase 2 of the trial for 7 weeks and it has been varied form OK to MISERABLE. This morning, I decided to quit. My patch last week left a huge welt on my hip and this one was starting to range from “feels like sweaty gym clothes that I can’t change out of yet” to “someone poured Siracha under my patch!” Not good.
I want to help the manufactures out and be a good trial participant, I feel like by dropping out I’ve abused them by taking the first 2 physicals and 6 month worth of pills. Ugh. Guilt. Guilt is better than allergy attacks or chemical burns, or whatever the heck is going on that my body is not getting along with the patch (the first 5 were fine, I’m not sure what the problem has been; the only change I’ve had is new conditioner but have no reactions anywhere else).